# SDR CALA2014060591224

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR UPPER FUSELAGE STATION 700, BETWEEN STATION 3L & 4L HAS A DEEP BLENDED OUT AREA.  CUT OUT DAMAGED SKIN, HFEC CUT SKIN & SURROUNDING HOLES.  INSTALLED REPAIR DOUBLERS & FILLER IAW ECRA 5531-01609.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTH TO ACCOMPLISH PERM REPAIR AT 24 MONTHS.  REV A MF2188 TO TRACK INSPECTION IAW PART 2 STEP 1 REPEAT EVERY 12000C.  CF9087 CREATED FOR ONE TIME CHECK IAW PART 2 STEP 2 AFTER 30000C BUT BEFORE 36000PTC CHANGED LIMIT CF9082 TO 44300PTC FOR RECHECK PT 2 STEP 3.  ACCOMPLISHED MF2188 AT HMV4 ON NR40553 MAY 7 2014.  ACCOMPLISHED HFEC OF REPAIR WITH NO CRACK INDICATIONS NOTED.
